Die Grundgleichungen der Flächentheorie. I.

W. Scherrer

Commentarii mathematici Helvetici (1955)

  • Volume: 29, page 180-198
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Scherrer, W.. "Die Grundgleichungen der Flächentheorie. I.." Commentarii mathematici Helvetici 29 (1955): 180-198. <http://eudml.org/doc/139102>.

author = {Scherrer, W.},
journal = {Commentarii mathematici Helvetici},
keywords = {differential geometry Euclidean spaces},
pages = {180-198},
title = {Die Grundgleichungen der Flächentheorie. I.},
url = {http://eudml.org/doc/139102},
volume = {29},
year = {1955},

AU - Scherrer, W.
TI - Die Grundgleichungen der Flächentheorie. I.
JO - Commentarii mathematici Helvetici
PY - 1955
VL - 29
SP - 180
EP - 198
KW - differential geometry Euclidean spaces
UR - http://eudml.org/doc/139102
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.